# SDR SWAA116012

- Difficulty date: August 16, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 61,330 hours, 58,756 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 654978464
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY CHECK, FOUND AILERON LATER CONTROL POWER CONTROL SUPPORT BEARING BORE DAMAGED.  REPAIRED PER EA.
